Advanced SearchSearch Tips
Existence and Exponential Stability for a Thermoviscoelastic Equation with Boundary Output Feedback Control
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 56, Issue 2,  2016, pp.517-527
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2016.56.2.517
 Title & Authors
Existence and Exponential Stability for a Thermoviscoelastic Equation with Boundary Output Feedback Control
Kang, Yong Han;
  PDF(new window)
In this paper, we consider a thermoviscoelastic equation which has one end fixed and output feedback control at the other end. We prove the existence of solutions using the Galerkin method and then investigate the exponential stability of solutions by using multiplier technique.
thermoviscoelasticity;decay estimates;output feedback control;
 Cited by
Bao-Zhu Guo, Wei Guo, Adaptive stabilization for a Kirchhoff-type nonlinear beam under boundary output feedback control, Nonlinear Analysis, 66(2007), 427-441 crossref(new window)

Bao-Zhu Guo, Zhi-Chao Shao, On exponential stability of a semilinear wave equation with variable coefficients under the nonlinear boundary feedback, Nonlinear Analysis, 71(2009), 5961-5978 crossref(new window)

J. E. Lagnese, G. Leugering, Uniform stabilization of a nonlinear beam by nonlinear boundary feedback, Journal of Differential Equations, 91(1991), 355-388 crossref(new window)

J. Y. Park, Y. H. Kang, J. A. Kim, Existence and exponential stability for a Euler-Bernoulli beam equation with memory and boundary output feedback control term, Acta Applicandae Mathematicae, 104(2008), 287-301 crossref(new window)

M. Fekan, Free vibrations of beams on bearings with nonlinear elastic responses, Journal of Differential Equations, 154(1999), 55-72 crossref(new window)

M. Nakao, J. E. M. Rivera, The contact problem in thermoviscoelastic materials, Journal of Mathematical Analysis and Applications, 264(2001), 522-545 crossref(new window)

T. F. Ma, Existence results for a model of nonlinear beam on elastic bearings, Applied Mathematics Letters, 13(2000), 11-15 crossref(new window)